# SDR DALA2023042803325

- Difficulty date: April 26, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 96,073 hours, 42,099 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 EXFOLIATION CORROSION ON FRAME CLIPS STA 1480 BTW RBL 8 AND RBL 18 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00253: FRAME CLIPS STA 1480 BTW RBL 8 AND RBL 18 AT AFT CARGO COMPARTMENT WERE REPLACED PER DWG 140N2002 REV. EU AND PER B757-200 SRM. (2738846)
